# SDR CALA2015052600446

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 47,120 hours, 15,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 16006
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, FOUND BATTERY PACK AT FS 952, WL 290, LBL 14 WILL NOT HOLD CHARGE.  R & R TWO BATTERY PACKS.  OPERATIONS CHECKED GOOD ALL IAW AMM 33-51-06 AT STATION 952, WL 290 & LBL 14.
